Maher Me'Meh ; Ali Saraeb - A Generalization of Iseki's Formula and The Jacobi Theta Function

hrj:10912 - Hardy-Ramanujan Journal, February 6, 2023, Volume 45 - 2022 - https://doi.org/10.46298/hrj.2023.10912
A Generalization of Iseki's Formula and The Jacobi Theta FunctionArticle

Authors: Maher Me'Meh 1; Ali Saraeb

In this paper we give a generalization of Iseki's formula and use it to prove the transformation law of $\theta_1(z,\tau)$.


Volume: Volume 45 - 2022
Published on: February 6, 2023
Imported on: February 6, 2023
Keywords: Jacobi Theta Function,Dedekind Eta function,Iseki's Formula,Dedekind Sums,[MATH]Mathematics [math]

Consultation statistics

This page has been seen 289 times.
This article's PDF has been downloaded 224 times.